# SDR DALA2019091905424

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 67,778 hours, 28,704 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 -DIV- AFTER TAKEOFF RIGHT ENGINE BLEED TRIPPED OFF. SHORTLY AFTER LEFT ENGINE BLEED TRIPPED CAUSING RAPID DESCENT AND MASKS DID NOT DEPLOY. CORRECTIVE ACTION: REPLACED FAN AIR TEMP SENSOR PER AMM 36-11-17. REPLACED REVERSE FLOW CONTROLLER PER AMM 36-11-18. NO HELP. TROUBLESHOT PER FIM 36-10 TASK 815-805. FOUND SENSE LINE DAMAGED. REPLACED SENSE LINE AND ELBOW PER IPC 36-11-18-01. NO HELP. REPLACED PRSOV REGULATOR PER AMM 36-11, RELAYS K10206 AND K10454. OPS AND LEAK CHECK GOOD.
